# SDR USAA2012032200005

- Difficulty date: March 6, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 80,300 hours, 27,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK ON STRAP AT BS 720, LBL 24.  REPAIRED STRAP AT BS 720, LBL 24 IAW TYPICAL REPAIR  TR 757-5335-11-0334.
